Bluelight

Thread: Cough Syrup and Codeine Pills

Results 1 to 4 of 4
  1. Collapse Details
    Cough Syrup and Codeine Pills 
    #1
    So tomorrow i expect to receive half a container of Promethazine w/ Codeine and about 4 codeine pills. Now obviously i wont be taking all of it but what if i took one codeine pill and sipped on some syrup, would the syrup intesify the pills? No need to be super specific but i couldnt find anything on anyone taking both at the same time. Thanks.
    Reply With Quote
     

  2. Collapse Details
     
    #2
    Moderator
    Other Drugs
    Slow_Mobius's Avatar
    Join Date
    Dec 2015
    Location
    USA
    Posts
    1,947
    It all depends on how much youre taking. You need to figure out exactly how much codeine is in your pills and in a dose of your cough syrup. For example, 30 mg of codeine from your pills would be the same as 30 from the syrup, and if you took 15 from the pills and 15 from the syrup, it would be the same as doing just 30 of either.

    Now, your syrup also contains promethazine which may help alleviate some of the side effects of the codeine, and it will make the experience more sedating. This will make the syrup feel a little different from the pills, but otherwise, all else will be equal in terms of codeine in equipotent doses.
    Reply With Quote
     

  3. Collapse Details
     
    #3
    Also, for future reference, adding more of the same chemical to a different form of the same chemical is always going to "potentiate" it. I put potentiate in quotes just because it doesnt potentiate anything, it just increases the amount of the same chemical in your body.

    As mentioned above though, the promethazine in the cough syrup will potentiate the codeine
    Reply With Quote
     

  4. Collapse Details
     
    #4
    Moderator
    Homeless & Anonymous
    PriestTheyCalledHim's Avatar
    Join Date
    Oct 2005
    Posts
    10,883
    It is best not to combine them. It might not kill you the first time in an extremely low dose of each; but you will get used to it and believe that nothing will happen or that it's OK, when in reality both drugs are going to become potentiated, and your breathing may get suppresed.

    It's never a good idea to ever combine two downers or depressants, as a lot of people have died this way. Stay safe.
    Last edited by PriestTheyCalledHim; 09-01-2017 at 22:34.
    Reply With Quote
     

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •